LOXODROMES ON HELICOIDAL SURFACES AND TUBES WITH VARIABLE RADIUS IN E-4


BABAARSLAN M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1950-1958, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 2
  • Publication Date: 2019
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1950-1958

Abstract

In this paper, we generalize the equations of loxodromes on helicoidal surfaces and canal surfaces in E-3 to the case of 4-dimension (E-4). Also we give some examples via Mathematica.